MAUDE Adverse Event Report: COVIDIEN TRAILBLAZER SUPPORT CATHETER; CATHETER, PERCUTANEOUS

COVIDIEN TRAILBLAZER SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Catalog Number SC-035-090
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the packaging label for the trailblazer sc-035-090 support catheter did not match the actual product inside, which was a trailblazer sc-018-150 and could not be used.During the procedure, after placing over non-medtronic sheath and using a 0.035 non-medtronic guidewire to open the lesion, it was discovered that the support catheter unpacked was not as labeled.The lot number of the inner packaging and the lot number of the outer packaging were both b797698.No damage noted to the outer packaging, the sterile packaging was intact and the device was not damaged.The procedure was completed by replacing the incorrect catheter with a trailblazer sc-035-090 support catheter, which was then used with a 35 system guidewire to open the lesion and insert a stent.There was no patient involved.
 
Additional Manufacturer Narrative
Image analysis: one photo was received from the account.The photo appears to show the label of a trailblazer sc-035-090, lotno:b797698 ,which matches the complaint on file.The image also appears to show a trailblazer sc -018-150 strain relief.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRAILBLAZER SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21547272
Report Number2183870-2025-00113
Device Sequence Number7098968
Product Code DQY
UDI-Device Identifier00763000104801
UDI-Public00763000104801
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092299
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC-035-090
Device Lot NumberB797698
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date04/16/2025
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown